# SDR 8PCR20150414001

- Difficulty date: April 14, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N499CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1006
- Engine: Cont TSIO520VB
- Engine time: 2,030 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Sleeve
- Condition: Loose
- Location: Crankcase
- Part time: 2,030 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, T
- Precautionary procedure: E, A

## Discrepancy

NUMBER 5 EXHAUST LIFTER BORE ALUMINUM SLEEVE IN THE CRANKCASE WAS FOUND TO BE LOOSE & MISSING MATERIAL.  THIS CRANKCASE HAD THE LIFTER BORES SLEEVED DURING CRANKCASE OVERHAUL & REPAIR.  THE LOOSE LIFTER BORE SLEEVE MOVED OUT OF ITS BORE & CAME IN CONTACT WITH THE CAMSHAFT LOBE, RESULTING IN A LOSS OF 1/3 OF THE SLEEVE MATERIAL.  THIS ALUMINUM SLEEVE MATERIAL, FRAGMENTS TOO LARGE TO PASS THROUGH THE OIL SUMP PICK UP TUBE, RESTRICTED THE OIL PICK UP & CAUSED AN ENG LUBRICATION DISTRESS EVENT.
